# SDR CED2004F00003

- Difficulty date: May 21, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N140CA
- Make and model: Lear 25B
- Aircraft serial: 140
- Engine: Ge CJ6106
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Leaking
- Location: Lt Wing Tip
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AND INITIAL CLIMB OUT, FUEL WAS OBSERVED LEAKING FROM THE LEFT WING TIP.  ATC INFORMED THE CREW OF THE LEAK AND INSTRUCTED THEM TO COME AROUND AND LAND.  THE CREW LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE LT FUEL VENT AND FOUND NO DISCREPANCIES.  THE AIRCRAFT WAS RELEASED FOR TEST FLIGHT, NO DEFECTS WERE NOTED.
